“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7992
School of Mathematics
  Title:   Top local cohomology modules
  Author(s):  S. Yassemi (Joint with M. T. Dibaei)
  Status:   Published
  Journal: Algebra Colloq.
  Vol.:  14
  Year:  2007
  Pages:   209-214
  Supported by:  IPM
For a finitely generated module M, over a commutative Noetherian local ring (R,\frak m), it is shown that there exist only a finite number of non-isomorphic top local cohomology modules H\frak adim(M)(M), for all ideals \frak a of R. It is also shown that for a given integer r ≥ 0, if H\frak ar(R/ \frak p) is zero for all \frak p in Supp (M), then H\frak a i(M)=0 for all ir.

Download TeX format
back to top
scroll left or right